Economics at your fingertips  

International Journal of Mathematics and Mathematical Sciences

1978 - 2018

From Hindawi
Bibliographic data for series maintained by Mai Eldahan ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.

Volume 2018, issue July, 2018

Using a Computational Approach for Generalizing a Consensus Measure to Likert Scales of Any Size pp. 1-7 Downloads
Mushtaq Abdal Rahem and Marjorie Darrah
Mathematical Model for Hepatocytic-Erythrocytic Dynamics of Malaria pp. 1-18 Downloads
Titus Okello Orwa, Rachel Waema Mbogo and Livingstone Serwadda Luboobi
Metric Induced Morphological Operators on Intuitionistic Fuzzy Hypergraphs pp. 1-11 Downloads
P. M. Dhanya, A. Sreekumar, M. Jathavedan and P. B. Ramkumar
New Branch of Intuitionistic Fuzzification in Algebras with Their Applications pp. 1-6 Downloads
Samaher Adnan Abdul-Ghani, Shuker Mahmood Khalil, Mayadah Abd Ulrazaq and Abu Firas Muhammad Jawad Al-Musawi
On the Differentiability of Weak Solutions of an Abstract Evolution Equation with a Scalar Type Spectral Operator on the Real Axis pp. 1-14 Downloads
Marat V. Markin
A New Approach to Approximate Solutions for Nonlinear Differential Equation pp. 1-8 Downloads
Safia Meftah

Volume 2018, issue June, 2018

Coincidence Point Theorems for -Contraction Mappings in Generalized Metric Spaces pp. 1-7 Downloads
Chaiporn Thangthong and Anchalee Khemphet
Arithmetical Functions Associated with the -ary Divisors of an Integer pp. 1-7 Downloads
Joseph Vade Burnett, Sam Grayson, Zachary Sullivan, Richard Van Natta and Luke Bang
On Super Mean Labeling for Total Graph of Path and Cycle pp. 1-5 Downloads
Nur Inayah, I. Wayan Sudarsana, Selvy Musdalifah and Nurhasanah Daeng Mangesa
Efficient Solving of Boundary Value Problems Using Radial Basis Function Networks Learned by Trust Region Method pp. 1-4 Downloads
Mohie Mortadha Alqezweeni, Vladimir Ivanovich Gorbachenko, Maxim Valerievich Zhukov and Mustafa Sadeq Jaafar

Volume 2018, issue May, 2018

The Regular Part of a Semigroup of Full Transformations with Restricted Range: Maximal Inverse Subsemigroups and Maximal Regular Subsemigroups of Its Ideals pp. 1-9 Downloads
Worachead Sommanee
Hom-Lie Triple System and Hom-Bol Algebra Structures on Hom-Maltsev and Right Hom-Alternative Algebras pp. 1-12 Downloads
Sylvain Attan and A. Nourou Issa
Periodic Tempered Distributions of Beurling Type and Periodic Ultradifferentiable Functions with Arbitrary Support pp. 1-8 Downloads
Byung Keun Sohn
Close-to-Convexity of Convolutions of Classes of Harmonic Functions pp. 1-4 Downloads
Raj Kumar Garg and Jay M. Jahangiri

Volume 2018, issue April, 2018

-Adic Polynomials and Partial Fraction Decomposition of Proper Rational Functions over or pp. 1-6 Downloads
Kwang Hyun Kim and Xin Zhang
A Fractional-Order Model for HIV Dynamics in a Two-Sex Population pp. 1-11 Downloads
Endrik Mifta Shaiful and Mohammad Imam Utoyo
Some Inequalities in Information Theory Using Tsallis Entropy pp. 1-4 Downloads
Litegebe Wondie and Satish Kumar
Annular Bounds for the Zeros of a Polynomial pp. 1-7 Downloads
Le Gao and N. K. Govil

Volume 2018, issue March, 2018

Some Bounds for the Polar Derivative of a Polynomial pp. 1-4 Downloads
Jiraphorn Somsuwan and Keaitsuda Maneeruk Nakprasit
A Study of the Effect of Inflation and Exchange Rate on Stock Market Returns in Ghana pp. 1-8 Downloads
Charles Kwofie and Richard Kwame Ansah
An Extension Theorem for a Sequence of Krein Space Contractions pp. 1-7 Downloads
Gerald Wanjala

Volume 2018, issue February, 2018

On Surface Completion and Image Inpainting by Biharmonic Functions: Numerical Aspects pp. 1-8 Downloads
S. B. Damelin and N. S. Hoang
Fuzzy Triangular Aggregation Operators pp. 1-13 Downloads
Ulrich Florian Simo and Henri Gwét
Extension of Kirk-Saliga Fixed Point Theorem in a Metric Space with a Reflexive Digraph pp. 1-6 Downloads
Karim Chaira, Abderrahim Eladraoui, Mustapha Kabil and Samih Lazaiz

Volume 2018, issue January, 2018

Comment on “On the Carleman Classes of Vectors of a Scalar Type Spectral Operator” pp. 1-3 Downloads
Marat V. Markin
Solving Volterra Integrodifferential Equations via Diagonally Implicit Multistep Block Method pp. 1-10 Downloads
Nur Auni Baharum, Zanariah Abdul Majid and Norazak Senu
Compact Operators on the Bergman Spaces with Variable Exponents on the Unit Disc of pp. 1-11 Downloads
Dieudonne Agbor
Hopf Bifurcation Analysis of a New SEIRS Epidemic Model with Nonlinear Incidence Rate and Nonpermanent Immunity pp. 1-13 Downloads
M. P. Markakis and P. S. Douris

Volume 2017, issue December, 2017

Banana Xanthomonas Wilt Infection: The Role of Debudding and Roguing as Control Options within a Mixed Cultivar Plantation pp. 1-13 Downloads
Juliet Nakakawa, Joseph Y. T. Mugisha, Michael W. Shaw, William Tinzaara and Eldad Karamura
A Topology on Milnor’s Group of a Topological Field and Continuous Joint Determinants pp. 1-5 Downloads
Sung Myung

Volume 2017, issue November, 2017

Improving Volatility Risk Forecasting Accuracy in Industry Sector pp. 1-6 Downloads
S. Al Wadi
Convolutions of Harmonic Functions with Certain Dilatations pp. 1-4 Downloads
Om P. Ahuja and Jay M. Jahangiri
Graphs with Bounded Maximum Average Degree and Their Neighbor Sum Distinguishing Total-Choice Numbers pp. 1-4 Downloads
Patcharapan Jumnongnit and Kittikorn Nakprasit

Volume 2017, issue October, 2017

-Primary Hyperideals on Commutative Hyperrings pp. 1-4 Downloads
Elif Ozel Ay, Gürsel Yesilot and Deniz Sonmez
A Joint Representation of Rényi’s and Tsalli’s Entropy with Application in Coding Theory pp. 1-5 Downloads
Litegebe Wondie and Satish Kumar

Volume 2017, issue September, 2017

A Geometric Derivation of the Irwin-Hall Distribution pp. 1-6 Downloads
James E. Marengo, David L. Farnsworth and Lucas Stefanic
Quantitative Analysis of the Relationship between Three Psychological Parameters Based on Swallowtail Catastrophe Model pp. 1-6 Downloads
Asti Meiza, Sutawanir Darwis, Agus Yodi Gunawan and Efi Fitriana

Volume 2017, issue August, 2017

The Effect of Seasonal Weather Variation on the Dynamics of the Plague Disease pp. 1-25 Downloads
Rigobert C. Ngeleja, Livingstone S. Luboobi and Yaw Nkansah-Gyekye
Optimal Control Techniques on a Mathematical Model for the Dynamics of Tungiasis in a Community pp. 1-19 Downloads
Jairos Kahuru, Livingstone S. Luboobi and Yaw Nkansah-Gyekye
On the Characterization and Enumeration of Some Generalized Trapezoidal Numbers pp. 1-6 Downloads
Somphong Jitman and Chakrit Phongthai

Volume 2017, issue July, 2017

New Results on the (Super) Edge-Magic Deficiency of Chain Graphs pp. 1-6 Downloads
Ngurah Anak Agung Gede
New Modified Adomian Decomposition Recursion Schemes for Solving Certain Types of Nonlinear Fractional Two-Point Boundary Value Problems pp. 1-20 Downloads
Sekson Sirisubtawee and Supaporn Kaewta

Volume 2017, issue June, 2017

Star-Supermagic Decompositions of the Complete Bipartite Graph Minus a One-Factor pp. 1-4 Downloads
Tanawat Wichianpaisarn and Uthoomporn Mato
Mass Renormalization in the Nelson Model pp. 1-21 Downloads
Fumio Hiroshima and Susumu Osawa

Volume 2017, issue May, 2017

Stability Analysis of a Fractional Order Modified Leslie-Gower Model with Additive Allee Effect pp. 1-9 Downloads
Agus Suryanto, Isnani Darti and Syaiful Anam
Calculation of Precise Constants in a Probability Model of Zipf’s Law Generation and Asymptotics of Sums of Multinomial Coefficients pp. 1-11 Downloads
Vladimir Bochkarev and Eduard Lerner

Volume 2017, issue January, 2017

A Note on the Performance of Biased Estimators with Autocorrelated Errors pp. 1-12 Downloads
Gargi Tyagi and Shalini Chandra
On Killing Forms and Invariant Forms of Lie-Yamaguti Superalgebras pp. 1-9 Downloads
Patricia L. Zoungrana and A. Nourou Issa

Volume 2016, issue December, 2016

Modal Logic Axioms Valid in Quotient Spaces of Finite CW-Complexes and Other Families of Topological Spaces pp. 1-3 Downloads
Maria Nogin and Bing Xu

Volume 2016, issue November, 2016

Some Remarks on Quasi-Generalized CR-Null Geometry in Indefinite Nearly Cosymplectic Manifolds pp. 1-10 Downloads
Fortuné Massamba and Samuel Ssekajja
Vector Spaces of New Special Magic Squares: Reflective Magic Squares, Corner Magic Squares, and Skew-Regular Magic Squares pp. 1-7 Downloads
Thitarie Rungratgasame, Pattharapham Amornpornthum, Phuwanat Boonmee, Busrun Cheko and Nattaphon Fuangfung
Symmetric Integer Matrices Having Integer Eigenvalues pp. 1-6 Downloads
Lei Cao and Selcuk Koyuncu

Volume 2016, issue October, 2016

On Degrees of Modular Common Divisors and the Big Prime Algorithm pp. 1-13 Downloads
Vahagn Mikaelian
Double Laplace Transform Method for Solving Space and Time Fractional Telegraph Equations pp. 1-7 Downloads
Ranjit R. Dhunde and G. L. Waghmare
Quasi-Positive Delta Sequences and Their Applications in Wavelet Approximation pp. 1-7 Downloads
Shyam Lal and Susheel Kumar

Volume 2016, issue September, 2016

Asymptotic Theory in Model Diagnostic for General Multivariate Spatial Regression pp. 1-16 Downloads
Wayan Somayasa, Gusti N. Adhi Wibawa, La Hamimu and La Ode Ngkoimani
Almost and Nearly Isosceles Pythagorean Triples pp. 1-6 Downloads
Eunmi Choi
Modelling the Impact of Government Policies on Import on Domestic Price of Indian Gold Using ARIMA Intervention Method pp. 1-6 Downloads
Jyothi Unnikrishnan and Kodakanallur Krishnaswamy Suresh

Volume 2016, issue August, 2016

The Exponentiated Gumbel Type-2 Distribution: Properties and Application pp. 1-10 Downloads
I. E. Okorie, A. C. Akpanta and J. Ohakwe
Natural Partial Orders on Transformation Semigroups with Fixed Sets pp. 1-7 Downloads
Yanisa Chaiya, Preeyanuch Honyam and Jintana Sanwong
Loan Transactions with Random Dates for the First and Last Periodic Instalments pp. 1-14 Downloads
María del Carmen Valls Martínez and Salvador Cruz Rambaud
Application of ADM Using Laplace Transform to Approximate Solutions of Nonlinear Deformation for Cantilever Beam pp. 1-5 Downloads
Ratchata Theinchai, Siriwan Chankan and Weera Yukunthorn

Volume 2016, issue July, 2016

Univalent and Starlike Properties for Generalized Struve Function pp. 1-7 Downloads
Aaisha Farzana Habibullah, Adolf Stephen Bhaskaran and Jeyaraman Muthusamy Palani
Bessel Equation in the Semiunbounded Interval: Solving in the Neighbourhood of an Irregular Singular Point pp. 1-7 Downloads
Qing-Hua Zhang, Jian Ma and Yuanyuan Qu
Real Hypersurfaces of Nonflat Complex Projective Planes Whose Jacobi Structure Operator Satisfies a Generalized Commutative Condition pp. 1-6 Downloads
Theocharis Theofanidis
Spatial Tail Dependence and Survival Stability in a Class of Archimedean Copulas pp. 1-8 Downloads
Diakarya Barro, Moumouni Diallo and Remi Guillaume Bagré
A 4-Point Block Method for Solving Higher Order Ordinary Differential Equations Directly pp. 1-8 Downloads
Nazreen Waeleh and Zanariah Abdul Majid
On the Commutative Rings with At Most Two Proper Subrings pp. 1-13 Downloads
David E. Dobbs

Volume 2016, issue June, 2016

On Shift-Dependent Cumulative Entropy Measures pp. 1-8 Downloads
Farsam Misagh
On the Computation of Degenerate Hopf Bifurcations for -Dimensional Multiparameter Vector Fields pp. 1-12 Downloads
Michail P. Markakis and Panagiotis S. Douris
Quantum Difference Langevin System with Nonlocal -Derivative Conditions pp. 1-11 Downloads
Surang Sitho, Sorasak Laoprasittichok, Sotiris K. Ntouyas and Jessada Tariboon

Volume 2016, issue May, 2016

A Tauberian Theorem for Double Cesàro Summability Method pp. 1-4 Downloads
Bidu Bhusan Jena, Susanta Kumar Paikray and Umakanta Misra
A Note on Primitivity of Ideals in Skew Polynomial Rings of Automorphism Type pp. 1-5 Downloads
Edilson Soares Miranda
The Agreement between the Generalized Value and Bayesian Evidence in the One-Sided Testing Problem pp. 1-7 Downloads
Yuliang Yin and Bingbing Wang
More of Dedekind: His Series Test in Normed Spaces pp. 1-3 Downloads
Robert Kantrowitz and Michael M. Neumann
General Quadratic-Additive Type Functional Equation and Its Stability pp. 1-10 Downloads
Yang-Hi Lee and Soon-Mo Jung

Volume 2016, issue April, 2016

-Derivations of -Algebra pp. 1-5 Downloads
Deena Al-Kadi
The Noncentral Version of the Whitney Numbers: A Comprehensive Study pp. 1-16 Downloads
Mahid M. Mangontarum, Omar I. Cauntongan and Amila P. Macodi-Ringia

Volume 2016, issue March, 2016

Characterization and Enumeration of Good Punctured Polynomials over Finite Fields pp. 1-7 Downloads
Somphong Jitman, Aunyarut Bunyawat, Supanut Meesawat, Arithat Thanakulitthirat and Napat Thumwanit
Null Controllability of a Nonlinear Dissipative System and Application to the Detection of the Incomplete Parameter for a Nonlinear Population Dynamics Model pp. 1-9 Downloads
Yacouba Simporé and Oumar Traoré
An Optimal Treatment Control of TB-HIV Coinfection pp. 1-11 Downloads
Hengki Tasman

Volume 2016, issue February, 2016

Existence Results for Some Equilibrium Problems Involving -Monotone Bifunction pp. 1-5 Downloads
Ayed E. Hashoosh, Mohsen Alimohammady and M. K. Kalleji
On Graphs of the Cone Decompositions for the Min-Cut and Max-Cut Problems pp. 1-6 Downloads
Vladimir Bondarenko and Andrei Nikolaev

Volume 2016, issue January, 2016

Characterizations of Regular Ordered Semirings by Ordered Quasi-Ideals pp. 1-8 Downloads
Pakorn Palakawong na Ayutthaya and Bundit Pibaljommee
Homotopic Chain Maps Have Equal -Homology and -Homology pp. 1-5 Downloads
M. Z. Kazemi-Baneh
Page updated 2018-10-13